Alert archive / Oklahoma / Tornado Warnings in 2023

Tornado Warning 18, NWS Tulsa, OK

June 18, 2023Mayes County, Rogers County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Jun 18, 2023, 12:40 AM CDT for Mayes County, Rogers County, Oklahoma. It was in force for 35 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2023, 12:40 AM CDT (05:40 UTC)
Expired
Jun 18, 2023, 1:15 AM CDT
In force
35 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Mayes County, OK, Rogers County, OK

The radar

The Tulsa radar (KINX), 34 km from the middle of the area, began a volume at 05:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 12:40 AM CDTTORNADO4 Ssw Oologah, OKAn NWS storm survey team has confirmed an EF1 tornado running from SSW of Oologah to ESE of Oologah. Extensive tree and some structural damage was noted. Additional details will be provided at a later time.
Jun 18, 12:42 AM CDTTORNADO4 Ssw Oologah, OKtornado debris signature; time estimated by radar.
Jun 18, 1:02 AM CDTTORNADO3 Wsw Chelsea, OKA tornado uprooted and snapped hardwood trees, and blew down power poles.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 8:21 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2023-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2023-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1261 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1673 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

354 
WFUS54 KTSA 180540
TORTSA
OKC097-131-180615-
/O.NEW.KTSA.TO.W.0018.230618T0540Z-230618T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
1240 AM CDT Sun Jun 18 2023

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Northern Rogers County in northeastern Oklahoma...
  Northwestern Mayes County in northeastern Oklahoma...

* Until 115 AM CDT.
    
* At 1240 AM CDT, a severe thunderstorm capable of producing a
  tornado was located 4 miles southwest of Oologah, moving northeast
  at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Chelsea...                        Oologah...
  Adair...                          Foyil...
  Bushyhead...                      

This includes Interstate 44 between mile markers 263 and 269.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3644 9528 3635 9575 3642 9580 3660 9552
      3660 9541
TIME...MOT...LOC 0540Z 247DEG 30KT 3639 9575 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
4 follow-up statements
032 
WWUS54 KTSA 180547
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1247 AM CDT Sun Jun 18 2023

OKC097-131-180615-
/O.CON.KTSA.TO.W.0018.000000T0000Z-230618T0615Z/
Rogers OK-Mayes OK-
1247 AM CDT Sun Jun 18 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR NORTHERN
ROGERS AND NORTHWESTERN MAYES COUNTIES...
        
At 1246 AM CDT, a confirmed tornado was located 4 miles southeast of
Oologah, moving east at 55 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Chelsea...                        Oologah...
Adair...                          Foyil...
Bushyhead...                      

This includes Interstate 44 between mile markers 264 and 269.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3644 9528 3637 9566 3646 9574 3660 9552
      3660 9541
TIME...MOT...LOC 0546Z 254DEG 48KT 3641 9563 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$
080 
WWUS54 KTSA 180553
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1253 AM CDT Sun Jun 18 2023

OKC097-131-180615-
/O.CON.KTSA.TO.W.0018.000000T0000Z-230618T0615Z/
Rogers OK-Mayes OK-
1253 AM CDT Sun Jun 18 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
NORTHEASTERN ROGERS AND NORTHWESTERN MAYES COUNTIES...
    
At 1253 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Foyil, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Chelsea...                        Adair...
Foyil...                          Bushyhead...

This includes Interstate 44 between mile markers 264 and 269.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3644 9528 3639 9557 3648 9564 3657 9548
      3660 9541
TIME...MOT...LOC 0553Z 246DEG 36KT 3644 9554 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
840 
WWUS54 KTSA 180600
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
100 AM CDT Sun Jun 18 2023

OKC097-131-180615-
/O.CON.KTSA.TO.W.0018.000000T0000Z-230618T0615Z/
Rogers OK-Mayes OK-
100 AM CDT Sun Jun 18 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
NORTHEASTERN ROGERS AND NORTHWESTERN MAYES COUNTIES...
    
At 100 AM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles west of Chelsea, moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Chelsea...                        Bushyhead...

This includes Interstate 44 between mile markers 266 and 269.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3646 9530 3643 9551 3652 9557 3657 9548
      3660 9541
TIME...MOT...LOC 0600Z 262DEG 40KT 3652 9550 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
389 
WWUS54 KTSA 180610
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
110 AM CDT Sun Jun 18 2023

OKC097-131-180620-
/O.EXP.KTSA.TO.W.0018.000000T0000Z-230618T0615Z/
Rogers OK-Mayes OK-
110 AM CDT Sun Jun 18 2023

...THE TORNADO WARNING FOR NORTHEASTERN ROGERS AND NORTHWESTERN MAYES
COUNTIES WILL EXPIRE AT 115 AM CDT...
    
The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for the area.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3646 9530 3643 9551 3652 9557 3657 9548
      3660 9541
TIME...MOT...LOC 0610Z 247DEG 30KT 3655 9541 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Jun 18, 12:11 AM CDT, 29 minutes earlier.

Area forecast discussion, Jun 18, 12:11 AM CDT, 29 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1211 AM CDT Sun Jun 18 2023

...New AVIATION...

.SHORT TERM...
(The rest of tonight)
Issued at 925 PM CDT Sat Jun 17 2023

Bottom line up front...looks like a long and active night for
much of the forecast area in terms of severe weather potential.
Presently there are two zones of ongoing severe weather that will
begin to impact parts of eastern OK within the next few hours.
First, an expanding linear complex moving across northwest OK,
with a history of 60-80 mph gusts. This will continue to move ESE
toward northeast OK and given the thermodynamic environment in
place, will sweep through northwest AR late tonight. Second, a
cluster of somewhat more discrete convection moving int o south
central OK, near region or upper diffluence. This should continue
to organize over the next few hours into another complex which
will move across southeast OK.

Still some question remaining regarding the possible interaction
of these two complexes, but recent trends seem to show that the
southern one will outpace the northern one enough that both will
offer potential for swaths of high-end damaging wind gusts and
perhaps hail as well. There does remain potential for embedded low
level rotation within these lines of storms as well, as the HRRR
has been suggesting some interaction between the NE OK complex and
a subtle low level boundary lifting north across eastern OK.
These above mentioned storms will exit the CWA around 2-3 AM, but
that might not be the end as a consistent signal remains that
additional storms could develop late tonight across
central/western OK and organize into another complex, which would
move across SE OK around 10-12z.

Forecast will be updated to raise POPs in the immediate term
across far southeast OK, otherwise no substantial changes to the
forecast or the overall messaging.

&&

.LONG TERM...
(Tomorrow through Saturday)
Issued at 228 PM CDT Sat Jun 17 2023

Storms will likely be ongoing Sunday morning, especially across
far E OK and NW AR. Severe weather potential will be lower at that
time. Most activity will be east of the area after 18z, but will
keep lower PoPs between 18z-21z. Upper ridging begins to take
shape over much of the central CONUS next week which will result
in warmer temperatures. Developing low pressure systems across the
PAC NW and SE results in the upper ridge becoming elongated with
a more SW-NE orientation. Late in the week, weak upper level
disturbances moving across the top of the compressed ridge may
offer low chances for showers and storms during that time, but
will largely keep a dry forecast beyond Sunday.

&&

.AVIATION...
(06Z TAFS)
Issued at 1211 AM CDT Sun Jun 18 2023

Pilots will have severe weather to contend with in the near term,
then a period of MVFR cigs during the morning, then trending
toward VFR by tomorrow afternoon. Major impacts to the Tulsa
airports are possible within the next hour.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   85  65  93  69 /  30   0   0   0
FSM   85  67  93  71 /  60  10   0   0
MLC   87  64  94  71 /  40   0   0  10
BVO   85  61  93  65 /  30   0   0   0
FYV   80  62  90  65 /  60  10   0   0
BYV   79  62  88  64 /  70  10   0   0
MKO   84  64  91  70 /  40   0   0   0
MIO   82  63  91  66 /  50  10   0   0
F10   84  64  91  70 /  30   0   0   0
HHW   87  66  92  72 /  40   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...14
LONG TERM....23
AVIATION...30
Hazardous weather outlook, Jun 17, 4:59 PM CDT, 7 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
459 PM CDT Sat Jun 17 2023

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
459 PM CDT Sat Jun 17 2023

...SEVERE THUNDERSTORMS LIKELY THIS EVENING INTO THE OVERNIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...After 9 PM.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...After 9 PM.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Late Evening.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Late Evening.

DISCUSSION...
Severe thunderstorms will become likely from late this evening into
early Sunday morning across much of eastern Oklahoma and western
Arkansas. Significant impacts are possible, with damaging winds
from 70 to 80 mph and large hail the main threats. Across areas
west of Highway 75, very large hail to the size of tennis balls
may also occur. A limited tornado threat will exist for parts of
eastern Oklahoma, but tornadoes are not the main concern with
storms tonight.

Two regions for severe thunderstorm development are possible this
evening and overnight, with the highest confidence for storms
that initiate in western and central Oklahoma prior to moving
eastward into the region. Far southeast Oklahoma is a secondary
region for development, although confidence is lower. Thunderstorms
in both areas would transition eastward into western Arkansas
after midnight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential.
MONDAY THROUGH FRIDAY...No Hazards.

EXTENDED DISCUSSION...
Strong to severe thunderstorms should be ongoing Sunday morning
across parts of southeast Oklahoma and into western Arkansas, with
the threat likely to end by midday Sunday. Damaging winds would be
the primary severe weather threat Sunday morning.

Largely dry conditions will arrive for the early to middle part of
next week, along with seasonably hot and humid conditions. Heat
indices will near triple digits during the early part of the work
week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jun 17, 10:40 PM CDT, 2 hours before
Special Weather Statement
National Weather Service Tulsa OK
1040 PM CDT Sat Jun 17 2023

OKZ049-073-180430-
Pittsburg OK-Pushmataha OK-
1040 PM CDT Sat Jun 17 2023

...A strong thunderstorm will impact portions of northwestern
Pushmataha and south central Pittsburg Counties through 1130 PM
CDT...

At 1039 PM CDT, Doppler radar indicated a strong thunderstorm 9 miles
southwest of Daisy, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Dunbar...                         Stanley...
Eubanks...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3450 9578 3451 9567 3459 9567 3460 9581
      3476 9560 3465 9547 3450 9535 3430 9578
TIME...MOT...LOC 0339Z 233DEG 30KT 3442 9580

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Jun 17, 10:53 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1053 PM CDT Sat Jun 17 2023

OKZ073-180445-
Pittsburg OK-
1053 PM CDT Sat Jun 17 2023

...A strong thunderstorm will impact portions of southern Pittsburg
County through 1145 PM CDT...

At 1053 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
south of Ashland, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Mcalester...                      Hartshorne...
Krebs...                          Kiowa...
Savanna...                        Alderson...
Ashland...                        Haywood...
Mcalester Regional Airport...     Blanco...
Haileyville...                    Pittsburg...
Arpelar...                        Dow...
Bache...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3467 9588 3468 9589 3468 9609 3486 9609
      3508 9581 3486 9551 3482 9551 3459 9582
      3460 9588
TIME...MOT...LOC 0353Z 233DEG 30KT 3471 9608

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Jun 17, 11:27 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1127 PM CDT Sat Jun 17 2023

OKZ049-075-076-180515-
Latimer OK-Pushmataha OK-Le Flore OK-
1127 PM CDT Sat Jun 17 2023

...Strong thunderstorms will impact portions of northeastern
Pushmataha, southeastern Latimer and Le Flore Counties through 1215
AM CDT...

At 1126 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from Talihina to 2 miles south of Octavia. Movement
was northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Poteau...                         Heavener...
Talihina...                       Wister...
Howe...                           Bokoshe...
Fanshawe...                       Albion...
Octavia...                        Talimena State Park...
Big Cedar...                      Lake Wister State Park...
Whitesboro...                     Muse...
Shady Point...                    Summerfield...
Heavener Runestone Park...        Hodgen...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern Oklahoma. A Severe Thunderstorm Watch also remains in
effect until 400 AM CDT for west central Arkansas...and southeastern
Oklahoma.

&&

LAT...LON 3469 9515 3524 9479 3498 9444 3452 9446
      3450 9448 3451 9487
TIME...MOT...LOC 0426Z 220DEG 40KT 3477 9505 3450 9469

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

69
Local storm report, Jun 17, 11:58 PM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1158 PM CDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 PM     Tstm Wnd Gst     Hugo                    34.01N 95.51W
06/17/2023  M59 MPH          Choctaw            OK   Mesonet

&&

CAS
Local storm report, Jun 18, 12:06 AM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1206 AM CDT Sun Jun 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     Tstm Wnd Gst     3 E Mannford            36.13N 96.30W
06/18/2023  E90 MPH          Creek              OK   Trained Spotter

&&

CAS
Local storm report, Jun 18, 12:10 AM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1210 AM CDT Sun Jun 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 AM     Tstm Wnd Gst     Oilton                  36.08N 96.58W
06/18/2023  M60 MPH          Creek              OK   Mesonet

&&

CAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 9:35 PM CDTSpecial Weather StatementTSAChoctaw25 min
Jun 17, 10:40 PM CDTSpecial Weather StatementTSAPushmataha50 min
Jun 17, 10:41 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee64 min
Jun 17, 10:53 PM CDTSpecial Weather StatementTSAPittsburg52 min
Jun 17, 11:00 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg45 min
Jun 17, 11:19 PM CDTSevere Thunderstorm Warning Considerable damage threatTSALatimer, Pittsburg, Pushmataha56 min
Jun 17, 11:19 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okfuskee, Osage, Pawnee56 min
Jun 17, 11:27 PM CDTSpecial Weather StatementTSALeFlore48 min
Jun 17, 11:39 PM CDTSevere Thunderstorm Warning Destructive damage threatTSACreek, Okmulgee, Osage, Pawnee, Tulsa66 min
Jun 17, 11:41 PM CDTSevere Thunderstorm WarningTSAChoctaw34 min
Jun 17, 11:43 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee47 min
Jun 17, 11:45 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore45 min
Jun 17, 11:46 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okfuskee, Okmulgee44 min
Jun 17, 11:52 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAChoctaw, LeFlore, Pushmataha23 min
Jun 18, 12:05 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, LeFlore, Sequoyah40 min
Jun 18, 12:07 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Nowata, Osage, Rogers, Tulsa, Washington53 min
Jun 18, 12:12 AM CDTSevere Thunderstorm Warning Destructive damage threatTSACherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more63 min
Jun 18, 12:15 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg60 min
Jun 18, 12:17 AM CDTSevere Thunderstorm WarningTSAChoctaw, LeFlore, Pushmataha43 min
Jun 18, 12:37 AM CDTSevere Thunderstorm Warning Destructive damage threatTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner53 min
Jun 18, 12:42 AM CDTSevere Thunderstorm WarningTSASequoyah48 min
Jun 18, 12:48 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Muskogee, Sequoyah, Wagoner42 min
Jun 18, 12:52 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers38 min
Jun 18, 12:58 AM CDTSpecial Weather StatementTSANowata47 min
Jun 18, 12:58 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Okmulgee, Pittsburg14 min
Jun 18, 1:05 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah55 min
Jun 18, 1:09 AM CDTTornado WarningTSACraig, Delaware, Mayes51 min
Jun 18, 1:14 AM CDTSevere Thunderstorm Warning Destructive damage threatTSAAdair, Cherokee, Delaware, Ottawa61 min
Jun 18, 1:16 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair59 min
Jun 18, 1:25 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Delaware, Ottawa50 min
Jun 18, 2:00 AM CDTSpecial Weather StatementTSAPittsburg45 min
Jun 18, 2:08 AM CDTSevere Thunderstorm WarningTSAOttawa26 min
Jun 18, 4:49 AM CDTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha41 min
Jun 18, 5:28 AM CDTSpecial Weather StatementTSAChoctaw47 min
Jun 18, 5:32 AM CDTSevere Thunderstorm WarningTSAChoctaw43 min
Jun 18, 6:10 AM CDTSpecial Weather StatementTSAChoctaw35 min
Jun 18, 1:29 PM CDTHeat AdvisoryTSACreek, Delaware, Mayes, Muskogee, Okmulgee, Rogers and 2 more32 hr

Nearby

Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.